About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 693010, 21 pages
http://dx.doi.org/10.1155/2012/693010
Research Article

The Space Global Weak Solutions to the Weakly Dissipative Camassa-Holm Equation

Department of Applied Mathematics, Southwestern University of Finance and Economics, Chengdu 610074, China

Received 3 August 2012; Accepted 21 September 2012

Academic Editor: Yong H. Wu

Copyright © 2012 Zhaowei Sheng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Wu and Z. Yin, “Blow-up, blow-up rate and decay of the solution of the weakly dissipative Camassa-Holm equation,” Journal of Mathematical Physics, vol. 47, no. 1, Article ID 013504, 12 pages, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. R. Camassa and D. D. Holm, “An integrable shallow water equation with peaked solitons,” Physical Review Letters, vol. 71, no. 11, pp. 1661–1664, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. A. Constantin and J. Escher, “Global weak solutions for a shallow water equation,” Indiana University Mathematics Journal, vol. 47, no. 4, pp. 1527–1545, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. A. Constantin and L. Molinet, “Global weak solutions for a shallow water equation,” Communications in Mathematical Physics, vol. 211, no. 1, pp. 45–61, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. R. Danchin, “A few remarks on the Camassa-Holm equation,” Differential and Integral Equations, vol. 14, no. 8, pp. 953–988, 2001. View at Zentralblatt MATH
  6. R. Danchin, “A note on well-posedness for Camassa-Holm equation,” Journal of Differential Equations, vol. 192, no. 2, pp. 429–444, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. Z. Xin and P. Zhang, “On the weak solutions to a shallow water equation,” Communications on Pure and Applied Mathematics, vol. 53, no. 11, pp. 1411–1433, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. Z. Xin and P. Zhang, “On the uniqueness and large time behavior of the weak solutions to a shallow water equation,” Communications in Partial Differential Equations, vol. 27, no. 9-10, pp. 1815–1844, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. G. M. Coclite, H. Holden, and K. H. Karlsen, “Global weak solutions to a generalized hyperelastic-rod wave equation,” SIAM Journal on Mathematical Analysis, vol. 37, no. 4, pp. 1044–1069, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. Z. Yin, S. Lai, and Y. Guo, “Global existence of weak solutions for a shallow water equation,” Computers & Mathematics with Applications, vol. 60, no. 9, pp. 2645–2652, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. G. M. Coclite, H. Holden, and K. H. Karlsen, “Wellposedness for a parabolic-elliptic system,” Discrete and Continuous Dynamical Systems A, vol. 13, no. 3, pp. 659–682, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. S. Lai and Y. Wu, “The local well-posedness and existence of weak solutions for a generalized Camassa-Holm equation,” Journal of Differential Equations, vol. 248, no. 8, pp. 2038–2063, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. S. Y. Lai and Y. H. Wu, “A model containing both the Camassa-Holm and Degasperis-Procesi equations,” Journal of Mathematical Analysis and Applications, vol. 374, no. 2, pp. 2038–2063, 2010.
  14. S. Y. Lai and Y. H. Wu, “Existence of weak solutions in lower order Sobolev space for a Camassa-Holm type equation,” Journal of Physics A, vol. 43, no. 9, Article ID 095025, 13 pages, 2010. View at Publisher · View at Google Scholar
  15. X. Li, Y. Wu, and S. Lai, “A sharp threshold of blow-up for coupled nonlinear Schrödinger equations,” Journal of Physics A, vol. 43, no. 16, Article ID 165205, 11 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. J. Zhang, X. Li, and Y. Wu, “Remarks on the blow-up rate for critical nonlinear Schrödinger equation with harmonic potential,” Applied Mathematics and Computation, vol. 208, no. 2, pp. 389–396, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH